# SDR 2024FA0000314

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: General aviation
- Aircraft: N409MN
- Make and model: Cessna 208B
- Aircraft serial: 208B0846
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Main Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON APRIL 8, 2024, IN THE AFTERNOON, I WAS ASSIGNED A FLIGHT FROM SJU TO STT, AFTER HAVING COMPLETED BEFORE CHECKLIST PROCEDURES AND BEING PREPARED FOR TAKEOFF, I REQUESTED PERMISSION TO TAKE OFF FROM RUNWAY 10 AT LUIS MU??OZ MARIN AIRPORT (SJU). AFTER HAVING BEEN AUTHORIZED BY THE TOWER FOR TAKEOFF. DURING IHA TAKE-OFF ROLL THE DOOR WARNING ILGHT ON THE ANNUNCIATOR PANEL SUDDENLY CAME ON. FOR THIS REASON, I DECIDED TO ABORT THE TAKEOFF AND RETURN TO OUR BASE TO CHECK THE DOORS AGAIN AND BE SURE THAT EVERYTHING WAS FINE. AFTER CHECKING AND THERE BEING NO PROBLEMS, I PROCEEDED WITH THE FLIGHT, EVERYTHING WENT NORMALLY ON THAT FLIGHT AND THE SUBSEQUENT HIGHT.  AS A PRECAUTIONARY ACTIONS, MAINTENANCE COMPLIED WITH DOOR AND DOOR WARNING SWITCH INSPECTION AND FOUND DOOR SYSTEM IN GOOD CONDITIONS.
